Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Alain Connes
Title: Noncommutative geometry
Additional book information: Academic Press, Paris, 1994, xiii+661 pp., ISBN 0-12-185860-X
Originally published in French by InterEditions, Paris (Geometrie Non Commutative, 1990)

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Irving Segal
Affiliation: Massachusetts Institute of Technology
Journal: Bull. Amer. Math. Soc. 33 (1996), 459-465
DOI: https://doi.org/10.1090/S0273-0979-96-00687-8
Review copyright: © Copyright 1996 American Mathematical Society